Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/576,
  title    = {Periodic Oscillations in a Delay Population Model},
  author    = {Changjin Xu and  Peiluan Li},
  country   = {China},
  institution={Guizhou University of Finance and Economics},
  abstract  = {In this paper, a nonlinear delay population model is investigated. Choosing the delay as a bifurcation parameter, we demonstrate that Hopf bifurcation will occur when the delay exceeds a critical value. Global existence of bifurcating periodic solutions is established. Numerical simulations supporting the theoretical findings are included.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {6},
  number    = {8},
  year      = {2012},
  pages     = {1181 - 1184},
  ee        = {http://waset.org/publications/576},
  url       = {http://waset.org/Publications?p=68},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 68, 2012},
}